# SDR QMLDMG1473

- Difficulty date: November 24, 2010
- Submitted: November 24, 2010
- Operation: General aviation
- Aircraft: N485UH
- Make and model: Bolkms BK117A4
- Aircraft serial: 7036
- Aircraft time: 13,700 hours, 55,591 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 11722801
- Condition: Dented
- Location: Zone 100
- Part time: 13,700 hours, 55,591 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(QMLD) VARIOUS DENTS, PUNCTURES, AND GOUGES TO THE OUTER SKIN OF THE LOWER FUSELAGE BELLY AREA.  THE INTERNAL FRAME IS DEFORMED IN ONE LOCATION ALSO.  SUBMITTED DAMAGE.  AWAITING A REPAIR SCHEME.
